# SDR FDEA200911103922

- Difficulty date: November 10, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50168
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CAP CORRODED AT FS 740 BETWEEN LBL 54.9 TO APPROX LBL 72.0.  FLOORBEAM REPAIR WAS ACCOMPLISHED ON NR N00002,  W/O NR 0046071.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01. THIS N/R IS FOR TIME TRACKING PURPOSES ONLY.  CLASSIFIED CATEGORY "A" MAJOR REPAIR
